| Catalog Number |
10015012 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite burette infusion set had air in line.The following information was received by the initial reporter with the following verbatim: it was reported by customer that the buretrol has fluid in the chamber but the tubing from the burretrol to the pump keeps getting large amounts of air in the line.This has happened more than once.It isn't happening when they are priming the tubing.It's happening randomly during the infusion where the tubing is just 1 large air bubble from the drip chamber to the part of the tubing that goes into the alaris pump.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of air bubbles / air in line could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10015012 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.